Turkish Journal of Mathematics
Abstract
In this paper, we study a weaker version of classic slant helices in Euclidean space $\mathbb{R}^3$ or Minkowski space $\mathbb{R}^3_1$, which will be called general slant helices. We show that any classic slant helix is a general slant helix but the converse is not true. We also obtain equations involving the curvature and torsion that characterize this family of curves.
DOI
10.3906/mat-1809-16
Keywords
Slant helix, Killing vector field, pseudo-null curve, null curve, Frenet curve
First Page
473
Last Page
485
Recommended Citation
LUCAS, PASCUAL and ORTEGA-YAGUES, JOSE ANTONIO
(2019)
"Slant helices: a new approximation,"
Turkish Journal of Mathematics: Vol. 43:
No.
1, Article 38.
https://doi.org/10.3906/mat-1809-16
Available at:
https://journals.tubitak.gov.tr/math/vol43/iss1/38